Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the order of magnitude of the coefficients in trigonometric interpolation


Author: Dunham Jackson
Journal: Trans. Amer. Math. Soc. 21 (1920), 321-332
MSC: Primary 42A05
DOI: https://doi.org/10.1090/S0002-9947-1920-1501147-2
MathSciNet review: 1501147
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A05

Retrieve articles in all journals with MSC: 42A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1920-1501147-2
Article copyright: © Copyright 1920 American Mathematical Society